# SDR GTIA0900023

- Difficulty date: September 25, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 14,970 hours, 7,217 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM SEAT TRACK CORRODED -Y765 AT FR66. REMOVED AND REPLACED FLOORBEAM SEAT TRACK -Y765 AT FR66.
